Lineare Programme und allgemeine Vertretersysteme.

Walter Vogel

Mathematische Zeitschrift (1961)

  • Volume: 76, page 103-115
  • ISSN: 0025-5874; 1432-1823

How to cite


Vogel, Walter. "Lineare Programme und allgemeine Vertretersysteme.." Mathematische Zeitschrift 76 (1961): 103-115. <>.

author = {Vogel, Walter},
journal = {Mathematische Zeitschrift},
keywords = {applications of probability theory and statistics},
pages = {103-115},
title = {Lineare Programme und allgemeine Vertretersysteme.},
url = {},
volume = {76},
year = {1961},

AU - Vogel, Walter
TI - Lineare Programme und allgemeine Vertretersysteme.
JO - Mathematische Zeitschrift
PY - 1961
VL - 76
SP - 103
EP - 115
KW - applications of probability theory and statistics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.